Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Vision goes black for a few seconds, dizzy, off balance. Reasons ?

Hello, This has been happening to me since I became a teenager. My vision goes black for a few seconds and I get dizzy creating a sense of lost balance. I am female and have been a partial vegetarian for a few months now. Could you help me figure out what this might be. I have glasses for nearsightedness but I do not get headaches often.
Asked On : Wed, 22 Aug 2012
Answers:  1 Views:  439
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Dear friend, welcome to HCM.
there are many causes of this dizziness, imbalance.
can you elaborate more as to what else happens?
nausea? missed/ heavy heart beats? sweating, loss of consciousness? do you fall down?
have memory of the event?
it may be a heart rhythm disorder, anaemia, autonomic imbalance, neurogenic syncope etc.
pl. feed more details for a better answer.
I hope to have answered your query satisfactorily.
Take care and please keep me informed of your progress.
Good Luck !
May I request you to rate your experience here before you close.
Thank you.
Answered: Thu, 23 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor